# SDR 2002F00756

- Difficulty date: April 7, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N743SA
- Make and model: Boeing 747230B
- Aircraft serial: 22671
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Loose
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, AFTER TAKEOFF, NR 1 HYDRAULIC SYSTEM QUANTITY DECREASING, LOW QUANTITY LIGHT ILLUMINATED.  ACCOMPLISHED HYDRAULIC SYSTEM NR 1 FAILURE ABNORMAL PROCEDURE, LEAK STOPPED AT 1 GALLON INDICATED.  FOUND PRESSURE LINE TO TRANSMITTER LEAKING.  SECURED LINE AND SERVICED SYSTEM TO FULL.  LEAK CHECKED GOOD IAW AMM 29-31-01.  (M)
